Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The nonimbeddability of real hypersurfaces in spheres


Author: James J. Faran
Journal: Proc. Amer. Math. Soc. 103 (1988), 902-904
MSC: Primary 32F15; Secondary 32H35
MathSciNet review: 947678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there exist real analytic real hypersurfaces in $ {{\mathbf{C}}^n}$ which cannot be locally holomorphically imbedded in any finite dimensional sphere $ {S^{2N - 1}} \subset {{\mathbf{C}}^{2N}}$.


References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219–271. MR 0425155
  • [2] Charles L. Fefferman, Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. of Math. (2) 103 (1976), no. 2, 395–416. MR 0407320
  • [3] H. Poincaré, Les fonctions analytiques de deux variables et la represéntation conforme, Rend. Circ. Mat. Palermo 23 (1907), 185-220.
  • [4] László Lempert, Imbedding strictly pseudoconvex domains into a ball, Amer. J. Math. 104 (1982), no. 4, 901–904. MR 667541, 10.2307/2374211

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F15, 32H35

Retrieve articles in all journals with MSC: 32F15, 32H35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0947678-6
Article copyright: © Copyright 1988 American Mathematical Society